# SDR USAA2010042990866

- Difficulty date: March 31, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 66,175 hours, 45,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871124
- Part serial: 1075
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - 2 CRACKS IN L-1 DOOR AFT FRAME AT BS 344 BETWEEN S9L TO S10L.  REPAIRED L-1 DOOR AFT FRAME AT BS 344 BETWEEN S9L TO S10L IAW EA 130394.
